# SDR DALA1031859853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- Engine: Pwa JT8D17
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN PASSENGER CABIN FLOOR PANEL NR70 HAS CORROSION ON TOP OF PANEL AROUND FASTENER HOLES.  BLENDED CORROSION AROUND FASTNER HOLES ON CABIN FLOOR PANEL NR70 ORIG MAT .025.  REMOVED .008, REMAINING .017 DETERMINED TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1 RECEIVED NEW FLOOR PANEL PART NR09-5300-3-2991.  LOCATED & DRILLED FASTNER HOLES ON FLOOR PANEL IAW SRM 51-10-4.
